Indiana, 2019High Wind in Indiana, February 24 to 25, 2019
February 24 to 25, 2019 · NWS IWX · 24 events in 24 counties and zones
An intense low pressure system developed across the western Great Lakes on Sunday, February 24th. Widespread 30 to 40 mph prevailing west winds occurred with gusts of 45 to 68 mph.
Every event with a place to put it; 21 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 24
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An intense low pressure system developed across the western Great Lakes on Sunday, February 24th. Widespread 30 to 40 mph prevailing west winds occurred with gusts of 45 to 68 mph. These high winds were of long duration (approximately 13-16 hours) and this was considered unprecedented based on local climatology. Numerous reports of downed large trees, large tree limbs, and utility poles were received along with many power outages across the entire area. The highest wind gust of the event was at KAOH with a 68 mph gust.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before the first event at Feb 24, 3:30 AM EST, 2 hours 52 minutes earlier.
Area forecast discussion, Feb 24, 3:30 AM EST, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
330 AM EST Sun Feb 24 2019
.SYNOPSIS...
Issued at 111 AM EST Sun Feb 24 2019
A powerful cold front is quickly sweeping across the area early
this morning and bring rapidly falling temperatures and very
strong winds of 35 to 40 mph with gusts as high as 60 to 65 mph
for a few hours immediately behind the front. Strong winds of 30
to 35 mph with gusts of 50 to 55 mph will still be possible later
Sunday morning and afternoon before slowly diminishing this
evening.
&&
.SHORT TERM...(Today and Tonight)
Issued at 305 AM EST Sun Feb 24 2019
Line of convection currently moving across the area at 40mph. So
far the highest gusts observed in the CWFA has been 35mph, but the
line did produce a gust of 50mph while in Chicago. MUCAPE over
northeastern IN/northwester OH are shown to be in the 500 J/kg
range which may allow for a slight intensification as storms move
into that area. Dewpoints across the east have reached into the
lower 40s north of the toll road dewpoints south of the toll road
have reached into the 50s. Given this favorable storm
environment, we could still see isolated wind gusts up to 45 mph
as this line moves east with time. Hi-res models show this line
exiting the area around 5-6AM ET. Hi-res models also show winds
ramping up as a cold front pushes in from the west around 4-5AM
ET. Upstream observations from Decatur, IL have already shown
wind gusts up to 60 mph. The front will quickly sweep eastwards
across the area this morning, and is expected to be east of the
area by 9AM. As has been advertised for several days now, strong
winds of 35 to 40 mph and gusts up to 65 mph are expected through
the morning hours and into the early afternoon. The strongest
gusts are expected to occur this morning behind the front given
height of a 55-65kt LLJ. A 60mph gust isn't out of the question
during the afternoon, but this will be more isolated due to the
lifting LLJ. As we move into the evening hours, the surface
pressure gradient is expected to gradually relax and allow winds
to weaken. While this will bring warning level winds to an end, a
Wind Advisory will likely be needed through portions of the
overnight hours due to continued wind gusts of 40-45mph.
Models continue to show the potential for light precip during the
morning hours. Some hi-res models are starting to back off on
this potential so have kept POPs low for locations south of Route
6. North of Route 6 will have better chances due to lake
enhancement. As the colder air moves in, expect to see a
transition from rain to snow. Amounts will be very minor as the
strong winds will result in very small flakes. Lowered
visibilities are not out of the question for lake shore counties
due to the combination of light snow and strong winds.
Due to the intruding cold front, most of the area has already
reached it's high temperatures for today. Temperatures will be on
a steady decline through the reminder of the day. As temps drop
into the teens later tonight, wind chill values are expected to
drop into the -5 to -10 range.
&&
.LONG TERM...(Monday through Saturday)
Issued at 305 AM EST Sun Feb 24 2019
The Monday morning commute will be breezy as the surface pressure
gradient continues to gradually relax in the wake of Sunday's deep
surface low. West-northwest winds are expected to be in the 15 to
20 mph with a few gusts up to 30 mph. Winds should drop into the
10 to 15mph range by the early afternoon. Slight chance for LES
showers for locations north of Route 6 Monday afternoon into
Tuesday in response to an elongated shortwave embedded in the
near zonal flow aloft. A more pronounced shortwave sweeps across
the northern Plains and into the Midwest on Wednesday to spread
precip chances area wide. Forecast soundings shows precip
starting off as snow before a pronounced warm nose at 850mb
builds in to result in a p-type transition. A combination of sleet
and or freezing rain would be possible north of HWY 30 as surface
temperatures will remain below freezing while locations south
could see a transition to rain. This is a fairly progressive
shortwave so amounts will be limited.
Looking at the latter half of the forecast period, a strong upper
low will be diving southwards into the northern Plains to bring
well below average temperatures for that portion of the country.
The effect closer to home could be another windy and wet weekend.
&&
.AVIATION...(For the 06Z TAFS through 06Z Sunday Night)
Issued at 109 AM EST Sun Feb 24 2019
A low pressure area was over extreme northeast Iowa and was moving
northeast. This system will bring very strong winds behind a cold
front today with winds gusting to 50 knots. IFR CIGs and VSBYs
were improving at the start of the TAF period as the warm front
was moving north. A line of showers and some storms have developed
along the initial front. This activity will move east and bring a
round of showers and storms to northern Indiana. Have included
thunder early in the FWA TAF. Otherwise, winds will increase
sharply after FROPA with gusts to 50 knots expected starting
between 11Z and 12Z at both sites. Very strong winds will persist
today, and then continue into the evening. FWA should become VFR
this afternoon but lingering MVFR clouds are expected at SBN.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...High Wind Warning until 1 AM EST /midnight CST/ Monday for
INZ003>009-012>018-020-022>027-032>034.
MI...High Wind Warning until 1 AM EST Monday for MIZ077>081.
OH...High Wind Warning until 1 AM EST Monday for OHZ001-002-004-005-
015-016-024-025.
LM...NONE.
&&
SYNOPSIS...Lashley/Skipper/CM
SHORT TERM...CM
LONG TERM...CM
AVIATION...Skipper
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndianaHazardous weather outlook, Feb 24, 3:08 AM EST, 3 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
308 AM EST Sun Feb 24 2019
INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-250815-
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-
Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-
Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien-
Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-
Henry-Paulding-Putnam-Van Wert-Allen OH-
308 AM EST Sun Feb 24 2019 /208 AM CST Sun Feb 24 2019/
...HIGH WIND WARNING IN EFFECT UNTIL 1 AM EST /MIDNIGHT CST/
MONDAY...
This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Wind Warning.
Strong winds are expected throughout the day. These winds will be
strong enough to result in tree damage and power outages.
Light snow is also possible on this morning for locations along and
north of Route 6. The combination of light snow and strong winds may
result in lowered visibilities.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
A light wintry mix is possible on Wednesday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
In the hours before
Special weather statement, Feb 24, 2:04 AM EST, 4 hours 18 minutes before
Special Weather Statement
National Weather Service Northern Indiana
204 AM EST SUN FEB 24 2019
INZ004>009-014>018-022>026-032-033-MIZ078>080-240800-
Miami-Huntington-St.
Joseph-Blackford-Steuben-Marshall-Wabash-Lagrange-Noble-Whitley-
Kosciusko-Allen-De Kalb-Wells-Cass-Fulton-Elkhart-Grant-Branch-St.
Joseph-Cass-
204 AM EST SUN FEB 24 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ELKHART...WABASH...
NOBLE...GRANT...WHITLEY...HUNTINGTON...KOSCIUSKO...EASTERN CASS...
LAGRANGE...WESTERN STEUBEN...WESTERN ALLEN...EAST CENTRAL ST.
JOSEPH...WESTERN BLACKFORD...WESTERN DE KALB...CENTRAL FULTON...
WESTERN WELLS...MIAMI...EASTERN MARSHALL...EASTERN CASS...ST. JOSEPH
AND BRANCH COUNTIES...
At 202 AM EST, radar indicated a line of strong thunderstorms were
located along a line extending from near Mattawan to 10 miles east
of Frankfort. Movement was east at 40 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Elkhart, Goshen, Marion, Huntington, Warsaw, Peru, Sturgis,
Coldwater, Wabash, Kendallville, Columbia City, Three Rivers,
Nappanee, Hartford City, Rochester, North Manchester, Gas City,
Winona Lake, Ligonier and Upland.
This includes the following highways...
Interstate 469 between mile markers 7 and 8.
Interstate 69 in Indiana between mile markers 252 and 306.
Interstate 69 in Michigan between mile markers 19 and 21.
Interstate 80 in Indiana between mile markers 88 and 140.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Northern Indiana .
&&
LAT...LON 4057 8587 4056 8635 4207 8596 4207 8496
4038 8541 4038 8586
TIME...MOT...LOC 0702Z 267DEG 33KT 4224 8583 4031 8632
HAIL...0.25IN
WIND...40MPH
SKIPSpecial weather statement, Feb 24, 3:08 AM EST, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Northern Indiana
308 AM EST SUN FEB 24 2019
INZ006>009-017-018-025>027-032>034-MIZ079>081-OHZ001-004-015-024-
240900-
Huntington-Blackford-Adams-Steuben-Lagrange-Noble-Whitley-Jay-Allen-
De Kalb-Wells-Grant-Branch-Hillsdale-St. Joseph-Defiance-Van
Wert-Williams-Paulding-
308 AM EST SUN FEB 24 2019
...A LINE OF SHOWERS WILL AFFECT EASTERN NOBLE...EASTERN GRANT...
EASTERN WHITLEY...HUNTINGTON...EASTERN LAGRANGE...STEUBEN...ALLEN...
BLACKFORD...DE KALB...WELLS...ADAMS...JAY...SOUTHEASTERN ST.
JOSEPH...BRANCH...HILLSDALE...NORTHWESTERN DEFIANCE...PAULDING...
WESTERN VAN WERT AND WILLIAMS COUNTIES...
At 306 AM EST, radar indicated showers along with a few
thunderstorms were located along a line extending from near Union
City to Fairmount. Movement was east at 40 mph.
Winds in excess of 40 mph and pea size hail are possible with these
showers and storms.
Locations impacted include...
Fort Wayne, Marion, Huntington, New Haven, Auburn, Coldwater, Van
Wert, Bluffton, Kendallville, Decatur, Columbia City, Angola, Bryan,
Hillsdale, Garrett, Portland, Hartford City, Gas City, Berne and
Upland.
This includes the following highways...
Interstate 469 between mile markers 0 and 30.
Interstate 69 in Indiana between mile markers 252 and 357.
Interstate 69 in Michigan between mile markers 1 and 21.
Interstate 80 in Indiana between mile markers 124 and 156.
Interstate 80 in Ohio between mile markers 0 and 22.
These showers may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4032 8522 4038 8522 4038 8570 4207 8529
4207 8437 4171 8436 4170 8440 4162 8438
4073 8461 4073 8480 4031 8480
TIME...MOT...LOC 0806Z 271DEG 34KT 4205 8524 4044 8564
HAIL...0.25IN
WIND...40MPH
SKIPSpecial weather statement, Feb 24, 3:58 AM EST, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Northern Indiana
358 AM EST SUN FEB 24 2019
INZ007-009-018-027-034-MIZ081-OHZ001-002-004-005-015-016-024-025-
241015-
Adams-Steuben-Jay-Allen-De Kalb-Hillsdale-Henry-Defiance-Fulton-Van
Wert-Williams-Allen-Putnam-Paulding-
358 AM EST SUN FEB 24 2019
...A LINE OF SHOWERS WILL AFFECT SOUTHEASTERN STEUBEN...EASTERN
ALLEN...EASTERN DE KALB...ADAMS...JAY...HILLSDALE...PUTNAM...
DEFIANCE...HENRY...ALLEN...FULTON...PAULDING...VAN WERT AND WILLIAMS
COUNTIES...
At 356 AM EST, radar indicated showers were located along a line
extending from near Jonesville to near Portland. Movement was east at
40 mph. A rumble of thunder is possible.
Winds in excess of 40 mph and pea size hail are possible with these
showers.
Locations impacted include...
Lima, Defiance, Van Wert, Decatur, Napoleon, Bryan, Hillsdale,
Wauseon, Delphos, Portland, Ottawa, Archbold, Bluffton, Montpelier,
Berne, Fort Shawnee, Swanton, Hicksville, Butler and Paulding.
This includes the following highways...
Interstate 75 between mile markers 119 and 141.
Interstate 80 in Indiana near mile marker 156.
Interstate 80 in Ohio between mile markers 0 and 48.
These showers may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4068 8446 4073 8446 4073 8480 4031 8480
4031 8509 4207 8474 4207 8437 4171 8436
4171 8388 4065 8388
TIME...MOT...LOC 0856Z 272DEG 34KT 4202 8464 4036 8497
HAIL...0.25IN
WIND...40MPH
SKIPHigh Wind, Elkhart
- When
- February 24, 6:22 AM EST to February 25, 1:00 AM EST
- Where
- Elkhart forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Broadcast Media
- Coordinates
- 41.597, -85.859 (the zone’s center; the record gives no point)
Long duration sustained winds of 35 to 45 mph with gusts 50 to 55 mph occurred across the county, resulting in trees, tree limbs and power poles suffering damage. A 64 mph wind gust was recorded at the Goshen airport.
High Wind, Grant
- When
- February 24, 6:35 AM EST to February 25, 1:00 AM EST
- Where
- Grant forecast zone
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Broadcast Media
- Coordinates
- 40.516, -85.655 (the zone’s center; the record gives no point)
Long duration sustained winds of 35 to 45 mph with gusts 50 to 55 mph occurred across the county, resulting in trees, tree limbs and power poles suffering damage. A 60 mph wind gust was recorded at the Marion airport.
High Wind, Whitley
- When
- February 24, 7:18 AM EST to February 25, 1:00 AM EST
- Where
- Whitley forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 41.139, -85.505 (the zone’s center; the record gives no point)
Long duration sustained winds of 35 to 45 mph with gusts 50 to 55 mph occurred across the county, resulting in trees, tree limbs and power poles suffering damage.
High Wind, Miami
- When
- February 24, 7:30 AM EST to February 25, 1:00 AM EST
- Where
- Miami forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 40.770, -86.045 (the zone’s center; the record gives no point)
Long duration sustained winds of 35 to 45 mph with gusts 50 to 55 mph occurred across the county, resulting in trees, tree limbs and power poles suffering damage.
High Wind, Cass
- When
- February 24, 8:21 AM EST to February 25, 1:00 AM EST
- Where
- Cass forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 40.762, -86.346 (the zone’s center; the record gives no point)
Long duration sustained winds of 35 to 45 mph with gusts 50 to 55 mph occurred across the county, resulting in trees, tree limbs and power poles suffering damage.
High Wind, Allen
- When
- February 24, 8:41 AM EST to February 25, 1:00 AM EST
- Where
- Allen forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Broadcast Media
- Coordinates
- 41.091, -85.067 (the zone’s center; the record gives no point)
Long duration sustained winds of 35 to 45 mph with gusts 50 to 55 mph occurred across the county, resulting in trees, tree limbs and power poles suffering damage. The duration of this event was really unprecedented in terms of the number of hours with wind gusts measured at or above 58 mph (50kts) at Fort Wayne. There were 16 transmitted observations on the 24th with a 50+ knot wind report.
High Wind, Starke
- When
- February 24, 9:15 AM EST to February 25, 1:00 AM EST
- Where
- Starke forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 41.281, -86.648 (the zone’s center; the record gives no point)
Long duration sustained winds of 35 to 45 mph with gusts 50 to 55 mph occurred across the county, resulting in trees, tree limbs and power poles suffering damage.
High Wind, Steuben
- When
- February 24, 10:00 AM EST to February 25, 1:00 AM EST
- Where
- Steuben forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 41.644, -85.001 (the zone’s center; the record gives no point)
Long duration sustained winds of 35 to 45 mph with gusts 50 to 55 mph occurred across the county, resulting in trees, tree limbs and power poles suffering damage.
High Wind, Adams
- When
- February 24, 10:18 AM EST to February 25, 1:00 AM EST
- Where
- Adams forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 40.746, -84.937 (the zone’s center; the record gives no point)
Long duration sustained winds of 35 to 45 mph with gusts 50 to 55 mph occurred across the county, resulting in trees, tree limbs and power poles suffering damage.
High Wind, Blackford
- When
- February 24, 10:20 AM EST to February 25, 1:00 AM EST
- Where
- Blackford forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 40.474, -85.325 (the zone’s center; the record gives no point)
Long duration sustained winds of 35 to 45 mph with gusts 50 to 55 mph occurred across the county, resulting in trees, tree limbs and power poles suffering damage.
High Wind, Fulton
- When
- February 24, 10:45 AM EST to February 25, 1:00 AM EST
- Where
- Fulton forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 41.047, -86.264 (the zone’s center; the record gives no point)
Long duration sustained winds of 35 to 45 mph with gusts 50 to 55 mph occurred across the county, resulting in trees, tree limbs and power poles suffering damage.
High Wind, Wells
- When
- February 24, 11:00 AM EST to February 25, 1:00 AM EST
- Where
- Wells forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 40.729, -85.221 (the zone’s center; the record gives no point)
Long duration sustained winds of 35 to 45 mph with gusts 50 to 55 mph occurred across the county, resulting in trees, tree limbs and power poles suffering damage.
High Wind, White
- When
- February 24, 11:12 AM EST to February 25, 1:00 AM EST
- Where
- White forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 40.750, -86.865 (the zone’s center; the record gives no point)
Long duration sustained winds of 35 to 45 mph with gusts 50 to 55 mph occurred across the county, resulting in trees, tree limbs and power poles suffering damage.
High Wind, Jay
- When
- February 24, 11:30 AM EST to February 25, 1:00 AM EST
- Where
- Jay forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.438, -85.006 (the zone’s center; the record gives no point)
Long duration sustained winds of 35 to 45 mph with gusts 50 to 55 mph occurred across the county, resulting in trees, tree limbs and power poles suffering damage.
High Wind, La Porte
- When
- February 24, 12:16 PM CST to February 25, 1:00 AM CST
- Where
- La Porte forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
Long duration sustained winds of 35 to 45 mph with gusts 50 to 55 mph occurred across the county, resulting in trees, tree limbs and power poles suffering damage.
High Wind, St. Joseph
- When
- February 24, 2:15 PM EST to February 25, 1:00 AM EST
- Where
- St. Joseph forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
Long duration sustained winds of 35 to 45 mph with gusts 50 to 55 mph occurred across the county, resulting in trees, tree limbs and power poles suffering damage.
High Wind, De Kalb
- When
- February 24, 2:28 PM EST to February 25, 1:00 AM EST
- Where
- De Kalb forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 41.398, -84.999 (the zone’s center; the record gives no point)
Long duration sustained winds of 35 to 45 mph with gusts 50 to 55 mph occurred across the county, resulting in trees, tree limbs and power poles suffering damage.
High Wind, Lagrange
- When
- February 24, 3:10 PM EST to February 25, 1:00 AM EST
- Where
- Lagrange forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 41.643, -85.426 (the zone’s center; the record gives no point)
Long duration sustained winds of 35 to 45 mph with gusts 50 to 55 mph occurred across the county, resulting in trees, tree limbs and power poles suffering damage.
High Wind, Huntington
- When
- February 24, 3:15 PM EST to February 25, 1:00 AM EST
- Where
- Huntington forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 40.829, -85.488 (the zone’s center; the record gives no point)
Long duration sustained winds of 35 to 45 mph with gusts 50 to 55 mph occurred across the county, resulting in trees, tree limbs and power poles suffering damage.
High Wind, Kosciusko
- When
- February 24, 4:07 PM EST to February 25, 1:00 AM EST
- Where
- Kosciusko forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
Long duration sustained winds of 35 to 45 mph with gusts 50 to 55 mph occurred across the county, resulting in trees, tree limbs and power poles suffering damage.
High Wind, Wabash
- When
- February 24, 4:20 PM EST to February 25, 1:00 AM EST
- Where
- Wabash forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 40.846, -85.794 (the zone’s center; the record gives no point)
Long duration sustained winds of 35 to 45 mph with gusts 50 to 55 mph occurred across the county, resulting in trees, tree limbs and power poles suffering damage.
High Wind, Noble
- When
- February 24, 4:37 PM EST to February 25, 1:00 AM EST
- Where
- Noble forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 41.399, -85.417 (the zone’s center; the record gives no point)
Long duration sustained winds of 35 to 45 mph with gusts 50 to 55 mph occurred across the county, resulting in trees, tree limbs and power poles suffering damage.
High Wind, Marshall
- When
- February 24, 5:14 PM EST to February 25, 1:00 AM EST
- Where
- Marshall forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 41.325, -86.262 (the zone’s center; the record gives no point)
Long duration sustained winds of 35 to 45 mph with gusts 50 to 55 mph occurred across the county, resulting in trees, tree limbs and power poles suffering damage.
High Wind, Pulaski
- When
- February 24, 6:10 PM EST to February 25, 1:00 AM EST
- Where
- Pulaski forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 41.042, -86.699 (the zone’s center; the record gives no point)
Long duration sustained winds of 35 to 45 mph with gusts 50 to 55 mph occurred across the county, resulting in trees, tree limbs and power poles suffering damage.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding and Heavy Rain in California, February 24 to 27, 20191 death · 35 events
- High Wind in Michigan, February 24 to 25, 2019$52 million · 52 kt wind · 16 events
- Flooding and High Wind in West Virginia, February 24 to 26, 2019$2.1 million · 76 kt wind · 47 events
- High Wind in Michigan, February 24, 2019$8.5 million · 53 kt wind · 17 events
- High Wind in Ohio, February 24 to 25, 2019$4.0 million · 60 kt wind · 29 events
- Winter Storm and Flooding in California, February 24 to 28, 2019$1.7 million · 37 events
- Flash Flooding and Blizzard in New York, February 24 to 25, 20192 injured · $663,000 · 70 kt wind · 26 events
- Tornado and Damaging Wind in Georgia, February 24, 2019$401,000 · EF1 · 2 events
- High Wind in Virginia, February 24 to 25, 2019$279,000 · 59 kt wind · 20 events
- Strong Wind in Vermont, February 24 to 26, 2019$310,000 · 16 events
- Blizzard and High Wind in New York, February 24 to 25, 2019$100,000 · 60 kt wind · 31 events
- Flood and Strong Wind in Ohio, February 24, 2019$227,000 · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 809635, 809637, 809653, 809644, 809633, 809631, 809648, 809649, 809630, 809632, 809636, 809651, 809652, 809639, 809641, 809647, 809634, 809642, 809638, 809640, 809650, 809645, 809643, 809646.